Subvarieties of BL-algebras generated by single-component chains

Archive for Mathematical Logic 41 (7):673-685 (2002)
  Copy   BIBTEX

Abstract

In this paper we study and equationally characterize the subvarieties of BL, the variety of BL-algebras, which are generated by families of single-component BL-chains, i.e. MV-chains, Product-chain or Gödel-chains. Moreover, it is proved that they form a segment of the lattice of subvarieties of BL which is bounded by the Boolean variety and the variety generated by all single-component chains, called ŁΠG

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,199

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Pretabular varieties of modal algebras.W. J. Blok - 1980 - Studia Logica 39 (2-3):101 - 124.
On varieties of biresiduation algebras.C. J. van Alten - 2006 - Studia Logica 83 (1-3):425-445.

Analytics

Added to PP
2013-11-23

Downloads
20 (#565,307)

6 months
1 (#448,894)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references